On semiclassical states of a nonlinear Dirac equation

Y. H. Ding, C. Lee, B. Ruf

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We study the semiclassical limit of the least energy solutions to the nonlinear Dirac equation. We prove that the equation has least energy solutions for all ħ > 0 small, and, in addition, that the solutions converge in a certain sense to the least energy solution of the associated limit problem as ħ → 0.

Original languageEnglish
Pages (from-to)765-790
Number of pages26
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume143 A
Issue number4
DOIs
Publication statusPublished - 2013 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this